yet again another tummy upset !

Well yet again im feeling grot, since wed , finding it all a vicous circle ,i need to eat somthing because of meds and Asprin but then im in loo i felt all lightheaded yesterday ,chills headaches so had lay down when i got in from shop this morn bad pains at 5am , i got very tearful ,managed to see a Gp who gave me thourgh examanation, and said its hard to say whether its meds upsetting me or mpn ,but she feels i have a bug and my tummy sensitive and to eat just toast , white rice little mash potato very small , but feels my imune systen comprimised because of HU and admited she doesnt know an awful lot about mpn .. so iim just feeling really down with it all and want to give up ,bad i know !

17 Replies

oldestnewest
  • Hi, so sorry to hear you are feeling so bad and I'm sending you lots and lots of E hugs. It's good you have been checked out by your GP.

    It's rotten if it's a bug plus your meds and your MPN. People don't realise what we have to cope with - all these coughs, colds and bugs as well as our MPNs!!

    I cannot take aspirin or any other anti inflammatories as I get bad stomach ache, feel sick and run to the loo so every sympathy. I find keeping my tummy warm helps a little bit. You also need spoiling.

    Hope you improve quickly and those E hugs help. Thinking of you Aime xx😺😺

  • Aime, aww bless you for that yes hubby is of the oppinion regarding my mpn oh the treatment stablises it ,but i do say to him very ofter we get other issues etc . when i see hean on 12 th April ,will tell him i get these gut issues to often for my liking i started to get migraine now and ocular ones

    Enough of me , hows thing with you ? Do hope your doing well sorry to hear you get the same with tum, yes i use hot water bottle ,magic ! im going to see if he will put me on clopidrel , my dad and my brother and aunt cant take Asprin i know i take Lansoprazol to protect tum but ... not sure if its foolproof. Thankss again for EHugs and same back to you keep well love Holly xx

  • Hi Holly, yes our nearest and dearest don't always realise what we have to go through. I'm not bad thank you, my PV is behaving so far - I can't say the same about my joints. Working from home today after 4 jabs into my shoulder yesterday which has become badly inflamed after using walking sticks following my knee op, so was feeling a bit sorry for myself!!

    I have omeprazole which I took along with aspirin but even that did not help. Definitely worth speaking to your haem and even your GP again to see if you can get more meds to help your poor tum.

    The ocular migraines are not much fun either. I was just starting to get them again before I got blood taken off 3 weeks ago but fingers crossed none since.xx

    Really hope you start feeling better because I think when your tum is off colour, you're all off colour!! Keep in touch and let us know how you get on. More E hugs Aime xx😺😺

  • Hi Aime, this is a bit off topic but could I ask what jabs you have for your shoulder? I have very bad arthritic shoulder, had it operated on a few years back but it's back worse now, consultants said only option is replacement which I don't fancy due to blood complications. Anything that helps would be fantastic. Many thanks, Frances.

  • Hi Frances, I had cortisone jabs for my shoulder. I have twice had bone spurs and bone removed to allow nerves room. These jabs this time are to try and dampen down inflammation which has come about, they reckon, from me using walking sticks for my partial knee replacement! However I should add my knee is coming on great, no pain no gain.

    I don't know anything about shoulder replacements but the knee was very worthwhile. Kind regards Aime xx😺😺

  • Thanks Aime. I had cortisone jabs before I had the shoulder operation and hadn't thought about asking for it again but after hearing your experience I think I'll ask for some again. So glad your knee is coming on well. I was told that a shoulder replacement is risky with huge risk of infection. That was a good few years ago now so things may have changed but I'm wary of more operations due to wonky blood. Best wishes, Frances.

  • I have been going thru same thing,I have Nexium which is Omeprazole,decided to stop taking it last week ,was sure it was not helping tummy upset....still not sure.Yes chills ghastly dizzy head,I guess it is the Meds,I had not been anywhere to pick up a bug....It does happen from time to time with me,get very down with it too.My vitamins D and A are well down ,maybe that...don't know anymore!!!

  • Oh gosh . yes me to inca , im on vit D when i remember to take it your tum sounds sensitive like mine , can i ask if there is any foods you avoid ? sometimes i look for triggers ... but get nowhere ! I havent been ianywhere where i coukd have got bug , i had bout of same thing christmas eve had to cancel get together with step children and another bout 5 weeks back . you take care best wishes Holly x

  • It's not good I know Holly,but it's good for me to know there are others who suffer....

  • Sorry accidently knocked pad......my very understanding G P, tells me that everything I take (Meds) will cause stomach problems. I suppose if we are that way it is hard luck,some people are ok ,food .....I have tried stopping dairy, certain fruits,at this stage now don't know what to eat ! Stick to poultry and fish,salads,root veg ok but cabbage or cauliflower ,sprouts etc is a no no.Last week ,I was sure I must have yet another cancer!!!Settled now until the next bout ! Wine too is impossible......I live in France,how do I say to people I don't drink it without seeming a party pooper!!! I manage a small Irish whiskey in the evening ,warms the tum ,esp with warm water or lemonade.Have stopped taking omeprazole every day, just have it if we dine out,or a friend has cooked a rich French meal !!Best wishes Holly,so bizarre,keeping out of sun and then needing to take Vit D ,mine is every 3 months,rest of my life Dr informs me...oh and vit A,think that is to help heal my carcinoma scar!Keep wondering 'what next' ? !!!!Sallyxx

  • Hi sallly thank you so much really helped me i ate cabbage night before i was bad i been overdosing on all green veg thinking it doing me good !! oh we are so alike ,i cannot stomach red wine anymore and i find a wee whisky and leomonade helps tum . lovely living in France eh are you French ? Yes i remember now your posts. in past mentioning your skin cancer aww do feel for you , look after yourselve and keep in touch yea im also fb friends with Pam G Simpson, all the best Holly x

  • Sally & Holly, the wine is very interesting. I liked a glass but have stopped drinking it as felt terrible after it. Now I'm always the driver!!xx Aime 😺😺

  • Hiya Aime, short straw eh .. i dont always drive , i find a half pint john smith suits me just fine hehe , i used to drink red wine when Gp said one glass is beneficial for heart. but nooo likey me anymore sadly or rather my tum ! ! 🍷🍺x

  • Hi again Aime, you say you have had an op on your knee and its good its been sucessful , its good they could do it dispite pv etc .. i can well believe your shoulders have bore the brunt from you useing sticks to walk . I have alot of tge inflamation you speak about ,because of my scollosis and arthuritis in spine. my Gp offered me jabs done at local hospital but i declined for now . im always having physio , i want to have my bunion done but im told they may not want to operate with having an mpn !! but i know ladies like you have also had ops so well see when i get assessed love Holly xx

  • Hi Cat and all the other people with this problem,

    If it is STOMACH PAIN speak to gp about changing medications especially aspirin.

    If it is GUT/INTENTESTINE PAIN try:-

    Daily cod liver oil tablets (helps to inhibit TNF which can be elevated in MPN's)

    And

    Live yoghurt or pro biotic to re-establish gut bacteria (I take every other dayish)

    These work for me

    Also a multi vitamin/mineral supplement might help

    Good luck

    JAWAS

  • Forgot to say you must tell your haem what supplements you take

  • Hi Jawas thank you for info ! will try pro biotic ,also do you mean plain natual yogurt ? what is TNF many thanks Holly

You may also like...